# SDR C2XA04TY183

- Difficulty date: December 22, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- Aircraft time: 15,162 hours, 12,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14524131009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE FLOORBOARD SUPPORT UNDER THE PAX DOOR SILL CORRODED AROUND NUT PLATES.  MAINTENANCE REMOVED AND REPLACED THE FLOOR PANEL SUPPORT UNDER THE PAX DOOR IAW EMB-145 SRM 51-40-02.
